# SDR ASAA2021082435771

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,482 hours, 8,860 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ004974
- Condition: Inoperative
- Location: E/E Bay
- Part time: 51,710 hours, 16,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED STATIC INVERTER IAW B737-900 AMM 24-34-21-000-801, 24-34-21-4100-801, 24-34-21-400-801 OPS CHECKS GOOD.
